Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The moduli of hyperelliptic curves

Author: Irwin Fischer
Journal: Trans. Amer. Math. Soc. 82 (1956), 64-84
MSC: Primary 14.0X
MathSciNet review: 0077997
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Abhyankar, On the ramification of algebraic functions, Amer. J. Math. vol. 77 (1955) pp. 575-592. MR 0071851 (17:193c)
  • [2] -, Local uniformization on algebraic surfaces over ground fields of characteristic $ p \ne 0$, forthcoming in Ann. of Math.
  • [3] B. L. van der Waerden, Zur algebraischen Geometrie, XI, Projektive und birationale Aquivalenz und Moduln von ebenen Kurven, Math. Ann. vol. 114 (1937) pp. 683-699. MR 1513166
  • [4] O. Zariski, Foundations of a general theory of birational correspondences, Trans. Amer. Math. Soc. vol. 57 (1943) pp. 490-542. MR 0008468 (5:11b)
  • [5] -, Holomorphic functions, Memoirs of the American Mathematical Society, no. 5, 1951.
  • [6] -, Abstract algebraic geometry, to appear as an Amer. Math. Soc. Colloquium Publication.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.0X

Retrieve articles in all journals with MSC: 14.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society